# SDR VJ970276

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Part number: 5915112513
- Condition: Failed
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  EMERGENCY PROCEDURES FOLLOWED.  AIRCRAFT RETURNED TO MCO.  ASSIGNED MEL.  REPLACED PRIMARY HEAT EXCHANGER CLAMP ASSY; LEAK CHECKED GOOD IAW MM 21-52-02.  CLEARED MEL.
